# SDR 96ZZZX5555

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31ME
- Make and model: Cessna 337G
- Aircraft serial: 33701524
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 15573005
- Condition: Defective
- Location: Spinner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD RECEIVED FORM CESSNA WITH HEAVY TOOL MARKS IN THE RADIUS OF THE INNER FLANGE.  THE MOUNTING BOLT HOLES DO NOT LINE UP BETWEEN THE FLANGE AND FLANGE DOUBLER.  ALSO, DEEP SANDING MARKS AT BOLT HOLE AREA AND UNDER AND AROUND RIVET BUCK TAILS OF FLANGE DOUBLER.
